Skip to Content

I get blurry vision from Cymbalta. Been on 3 weeks. Will it got away?

Responses (1)

Anonymous 22 Dec 2012

Hello cliff888,

Ocular side effects including blurred vision (up to 4%) have been reported.

https://www.drugs.com/sfx/cymbalta-side-effects.html

I suggest you contact your Dr. when you are able to, if not a Pharmacist (they know plenty of medications) and if your condition worsens have someone drive you to the ER, you have had this side effect for too long.

Take care,

masso.-

WildcatVet 22 Dec 2012

I agree with masso. Consult with your doctor because 3 weeks seems a long time. You also want to be sure there isn't some other problem causing the blurriness. Best wishes, WC

cliff888 23 Dec 2012

I told my dr and went to the eye dr. They say its just a side effect. They didnt seem concerned. Do any of you know if the blurry vision will clear up?

cupcake7667 23 Dec 2012

I was put on Lyrica after Cymbalta landed me in the ER. It was started by my pain mgmt doc immediately following my third spinal surgery while I was still in the hospital (I was suppose to start a week before my surgery but after my experience with cymbalta, I chose not too). Within 2 doses I got blurred vision and they stopped it immediately. Unfortunately I cannot tolerate any of the meds for fibro, and my pain doc was just trying to prepare my body for a fibro flare that's a sure guarantee post surgery. But blurred vision was a serious enough side effect for the pain services team in the hospital to call my pain mgmt doc, and like I said it was stopped immediately. I also had muscle contractions which is a uncommon side effect but associated with the Lyrica as those stopped as well. I couldn't handle 3 weeks of blurred vision. It will strain your eyes and probably start causing headaches.

cupcake7667 23 Dec 2012

Oops!!! I saw that you wrote cymbalta but when you mentioned blurred vision my distracted mind immediately forgot because of that happening to me with Lyrica. I'm sorry. If you're intolerant to the SNRI's like me, probably neither will work :(((( I had the WORST experience with Cymbalta! 5 days, lowest dosage. ER for 48 hrs :( sorry about that!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions